MathSciNet Relay Station
MathSciNet bibliographic data
MR1641095 (2000c:47075) 47B65 (46B42 47B07)
Chen, Z. L.; Wickstead, A. W. Vector lattices of weakly compact operators on Banach lattices. Trans. Amer. Math. Soc. 352 (2000), no. 1, 397–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement